Том 71
№ 11

All Issues

Sivak A. G.

Articles: 3
Anniversaries (Ukrainian)

Oleksandr Mykolaiovych Sharkovs’kyi (on his 80th birthday)

Fedorenko V. V., Ivanov А. F., Khusainov D. Ya., Kolyada S. F., Maistrenko Yu. L., Parasyuk I. O., Pelyukh G. P., Romanenko O. Yu., Samoilenko V. G., Shevchuk I. A., Sivak A. G., Tkachenko V. I., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 257-260

Article (Russian)

Descriptive Estimates for a Set of Points That Approximate an Ergodic Measure

Sivak A. G.

↓ Abstract

Ukr. Mat. Zh. - 2003. - 55, № 6. - pp. 817-823

We obtain descriptive estimates for a set of points that approximate an ergodic invariant measure of a continuous mapping on a compact set. For example, in the case of a metrically transitive mapping with an invariant measure equivalent to the Lebesgue measure, we prove that a set of points generating invariant measures with maximum support contains a dense G δ-set, whereas, in the general case, one has a much worse estimate G δσδ.

Anniversaries (Ukrainian)

Aleksandr Nikolaevich Sharkovsky (on his 60th birthday)

Berezansky Yu. M., Fedorenko V. V., Kolyada S. F., Romanenko O. Yu., Sivak A. G., Vereikina M. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1602-1603